# SDR AALA202303070879

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 60,716 hours, 36,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR (1L) HANDLE GETS CAUGHT ON PLASTIC ,MOULDING WHICH IS LOOSE CAUSING IT TO BE TOUGH TO OPEN DOOR. MAINTENANCE TIGHTENED AND SECIRED PLASTIC MOLDING AT L1 DOOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
